# SDR 2007UALA01936

- Difficulty date: June 10, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 58,704 hours, 17,086 cycles
- Engine: Pwa PW2037
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 2202450
- Condition: Stuck
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMPERATURE DIFFICULT TO CONTROL, CANNOT WARM UP THE CABIN & COCKPIT.  INSPECTED AND CLEANED CABIN AND FLT DECK TEMP SENSORS AND EVALUATE TEMP CONTROL SYSTEM AS REQUIRED.  REPAIRED LARGE AIR LEAK AT JOINT BETWEEN ACM AND PREHEATER IN LT PACK.  REPLACED RT PACK AC COMP OUT SENSOR AND RT PACK TEMP SENSOR PACK OUT TEMPS NOW WITHIN LIMITS.  DURING T/S FOUND RT PACK STUCK IN LOW FLOW.
